Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1100 KB) | Metadata | Table of Contents | PRIMS summary
Volume 10, Issue 2, 1974, pp. 413–424
DOI: 10.2977/prims/1195192002

Published online: 1974-08-31

On the Construction of Invariant Measure over the Orthogonal Group on the Hilbert Space by the Method of Cayley Transformation

Hiroaki Shimomura[1]

(1) Tokyo, Japan

No abstract available for this article.

No keywords available for this article.

Shimomura Hiroaki: On the Construction of Invariant Measure over the Orthogonal Group on the Hilbert Space by the Method of Cayley Transformation. Publ. Res. Inst. Math. Sci. 10 (1974), 413-424. doi: 10.2977/prims/1195192002